Free Access
Issue
ESAIM: PS
Volume 20, 2016
Page(s) 45 - 65
DOI https://doi.org/10.1051/ps/2016002
Published online 14 July 2016
  1. J.A. Adell and J. Anoz, Signed binomial approximation of binomial mixtures via differential calculus for linear operators. J. Stat. Plan. Inference 138 (2008) 3687–3695. [CrossRef] [Google Scholar]
  2. R. Arratia and P. Baxendale, Bounded size bias coupling: a gamma function bound, and universal Dickman-function behavior. Probab. Theory Relat. Fields 162 (2015) 411–429. [CrossRef] [Google Scholar]
  3. A.D. Barbour and A. Xia, On Stein’s factors for Poisson approximation in Wasserstein distance. Bernoulli 12 (2006) 943–954. [CrossRef] [MathSciNet] [Google Scholar]
  4. A.D. Barbour, L. Holst and S. Janson, Poisson Approximation. Oxford Univ. Press, Oxford (1992). [Google Scholar]
  5. L.H.Y. Chen, L. Goldstein and Q.-M. Shao, Normal Approximation by Stein’s Method. Springer, Berlin (2011). [Google Scholar]
  6. T.M. Cover and J.A. Thomas, Elements of Information Theory, 2nd edition. John Wiley and Sons, New York (2006). [Google Scholar]
  7. F. Daly, On Stein’s method, smoothing estimates in total variation distance and mixture distributions. J. Stat. Plann. Inference 141 (2011) 2228–2237. [CrossRef] [Google Scholar]
  8. F.A. Daly, C. Lefèvre and S. Utev, Stein’s method and stochastic orderings. Adv. Appl. Probab. 44 (2012) 343–372. [CrossRef] [Google Scholar]
  9. M. Denuit and C. Lefèvre, Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences. Insur. Math. Econ. 20 (1997) 197–213. [CrossRef] [Google Scholar]
  10. M. Denuit and S. Van Bellegem, On the stop-loss and total variation distances between random sums. Statist. Probab. Lett. 53 (2001) 153–165. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Denuit, C. Lefèvre and S. Utev, Generalised stochastic convexity and stochastic orderings of mixtures. Probab. Engrg. Inform. Sci. 13 (1999) 275–291. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Denuit, J. Dhaene and C. Ribas, Does positive dependence between individual risks increase stop-loss premiums? Insur. Math. Econ. 28 (2001) 305–308. [CrossRef] [Google Scholar]
  13. M. Denuit, C. Lefèvre and S. Utev, Measuring the impact of dependence between claims occurrences. Insur. Math. Econ. 30 (2002) 1–19. [CrossRef] [Google Scholar]
  14. L. Goldstein and A. Xia, Clubbed binomial approximation for the lightbulb process. In Probability Approximations and Beyond. Edited by A.D. Barbour, H.P. Chan and D. Siegmund. Springer, New York (2012). [Google Scholar]
  15. L. Goldstein and H. Zhang, A Berry–Esseen bound for the lightbulb process. Adv. Appl. Probab. 43 (2011) 875–898. [CrossRef] [MathSciNet] [Google Scholar]
  16. O. Johnson, Log-concavity and the maximum entropy property of the Poisson distribution. Stochastic Process. Appl. 117 (2007) 791–802. [CrossRef] [MathSciNet] [Google Scholar]
  17. O. Johnson, I. Kontoyiannis and M. Madiman, Log-concavity, ultra-log-concavity, and a maximum entropy property of discrete compound Poisson measures. Discrete Appl. Math. 161 (2013) 1232–1250. [CrossRef] [MathSciNet] [Google Scholar]
  18. C. Lefèvre and S. Utev, Comparing sums of exchangeable Bernoulli random variables. J. Appl. Probab. 33 (1996) 285–310. [CrossRef] [MathSciNet] [Google Scholar]
  19. N. Papadatos and V. Papathanasiou, Poisson approximation for a sum of dependent indicators: an alternative approach. Adv. Appl. Probab. 34 (2002) 609–625. [CrossRef] [MathSciNet] [Google Scholar]
  20. R. Pemantle, Towards a theory of negative dependence. J. Math. Phys. 41 (2000) 1371–1390. [CrossRef] [MathSciNet] [Google Scholar]
  21. C. Rao, M. Rao and H. Zhang, One bulb? Two bulbs? How many bulbs light up? A discrete probability problem involving dermal patches. Sankhyā 69 (2007) 137–161. [MathSciNet] [Google Scholar]
  22. A. Röllin and N. Ross, Local limit theorems via Landau-Kolmogorov inequalities. Bernoulli 21 (2015) 851–880. [CrossRef] [MathSciNet] [Google Scholar]
  23. B. Roos, Improvements in the Poisson approximation of mixed Poisson distributions. J. Stat. Plann. Inference 113 (2003) 467–483. [CrossRef] [Google Scholar]
  24. B. Roos and D. Pfeifer, On the distance between the distributions of random sums. J. Appl. Probab. 40 (2003) 87–106. [CrossRef] [MathSciNet] [Google Scholar]
  25. M. Shaked and J.G. Shanthikumar, Stochastic Orders. Springer, New York (2007). [Google Scholar]
  26. Q.-M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables. J. Theoret. Probab. 13 (2000) 343–356. [CrossRef] [MathSciNet] [Google Scholar]
  27. E. Stein, Singular Integrals and Differentiability Properties of Functions. Princeton Univ. Press, Princeton (1970). [Google Scholar]
  28. Y. Yu, On the maximum entropy properties of the binomial distribution. IEEE Trans. Inf. Theory 54 (2008) 3351–3353. [CrossRef] [Google Scholar]
  29. Y. Yu, On the entropy of compound distributions on non-negative integers. IEEE Trans. Inf. Theory 55 (2009) 3645–3650. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.